Correlations of eigenvectors for non-Hermitian random-matrix models

Romuald A. Janik, Wolfgang Nörenberg, Maciej A. Nowak, Gábor Papp, Ismail Zahed

Research output: Contribution to journalArticle

47 Citations (Scopus)

Abstract

We establish a general relation between the diagonal correlator of eigenvectors and the spectral Green's function for non-Hermitian random-matrix models in the large-N limit. We apply this result to a number of non-Hermitian random-matrix models and show that the outcome is in good agreement with numerical results.

Original languageEnglish
Pages (from-to)2699-2705
Number of pages7
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume60
Issue number3
DOIs
Publication statusPublished - 1999

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Correlations of eigenvectors for non-Hermitian random-matrix models'. Together they form a unique fingerprint.

  • Cite this